×

Found 11,908 Documents (Results 1–100)

100
MathJax

On the asymptotics of the nonreal spectrum of the integro-differential Gurtin-Pipkin equation with relaxation kernels representable in the form of the Stielties integral. (English. Russian original) Zbl 07517589

Differ. Equ. 58, No. 2, 242-255 (2022); translation from Differ. Uravn. 58, No. 2, 238-251 (2022).
MSC:  45M05 45J05
PDF BibTeX XML Cite
Full Text: DOI

On the approximate solution of weakly nonlinear boundary-value problems by the Newton-Kantorovich method. (English. Russian original) Zbl 07504066

J. Math. Sci., New York 261, No. 2, 228-240 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 321-331 (2020).
MSC:  34B10 34E10 34A45
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the spectrum of the mixed boundary value problem for the Laplace operator in a thin spindle-shaped domain. (English. Russian original) Zbl 07490998

St. Petersbg. Math. J. 33, No. 2, 283-325 (2022); translation from Algebra Anal. 33, No. 2, 136-196 (2021).
MSC:  35P20 35B25 35J25
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 07488493

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the independence number of a random subgraph of the graph \(G(n,r,<s)\). (English. Russian original) Zbl 07488485

Math. Notes 111, No. 1, 124-131 (2022); translation from Mat. Zametki 111, No. 1, 107-116 (2022).
MSC:  05C80 05C69 05D40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software